# SDR CHQA201000148

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 22,758 hours, 19,086 cycles
- Engine: Allsn AE3007A
- Engine time: 17,247 hours, 14,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FLOOR PROXIMITY LIGHTS NR 2 AND NR 3 WERE INOP.  MAINTENANCE REPLACED THE NR 3 INVERTER AND THE LIGHT SYSTEM, OPS CHECKED GOOD.
